RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Dyn. Control Syst., 2016, Volume 22, Issue 4, Pages 713–724 (Mi jdcs2)  

This article is cited in 3 scientific papers (total in 3 papers)

The phenomenon of reversal in the Euler–Poincaré–Suslov nonholonomic systems

Valery Kozlov

Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina st. 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the grant of the Russian Scientific Foundation (project 14-50-00005).


DOI: https://doi.org/10.1007/s10883-015-9305-4


Bibliographic databases:

Document Type: Article
Received: 21.08.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jdcs2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Bizyaev, A. V. Borisov, A. O. Kazakov, “Dynamics of the Suslov problem in a gravitational field: reversal and strange attractors”, Regul. Chaotic Dyn., 20:5 (2015), 605–626  mathnet  crossref  mathscinet  zmath  scopus
    2. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “The Hess–Appelrot system and its nonholonomic analogs”, Proc. Steklov Inst. Math., 294 (2016), 252–275  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:102

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019